MathSciNet Relay Station
MathSciNet bibliographic data
MR165505 (29 #2787) 54.78
Neuwirth, Lee In-groups and imbeddings of $n$-complexes in $(n+1)$-manifolds. Bull. Amer. Math. Soc. 70 1964 737–738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement